Steroid withdrawal red face

  • Keep the tablets in a safe place, out of the reach of children.
  • If your doctor decides to stop the treatment, return any remaining tablets to the pharmacist. Do not flush them down the toilet or throw them away.
  • Tell your doctor if you are sick just after taking a tablet, as you may need to take another one.
  • If you forget to take your tablet, do not take a double dose. Ask your doctor or nurse for advice.
  • If you're having a short course of steroids as part of your treatment, do not get more from your GP.

I have been taking hydrocortisone 10 mg for about a month. I got the flu on Sunday, for the 3rd time in 2 months, and stopped taking the hydrocortisone since I was sick. Then I read the label that said you are more prone to fight off infections. So I decided to stay off the hydrocortisone. Now I am still feeling extremely week and fatigued, and have a terrible cough . I am wondering if these are symptoms of not taking the hydrocortisone for 4 days, and if so how long the steroid withdrawal symptoms last. I am wondering if I should go back on the hydrocortisone and wean off or just continue to stay off of it.

Steroid withdrawal red face

steroid withdrawal red face

Media:

steroid withdrawal red facesteroid withdrawal red facesteroid withdrawal red facesteroid withdrawal red facesteroid withdrawal red face

http://buy-steroids.org